Tokyo Journal of Mathematics

Ringed Spaces of Valuation Rings over Hilbert Rings

Koji SEKIGUCHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 18, Number 2 (1995), 425-435.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043473

Digital Object Identifier
doi:10.3836/tjm/1270043473

Mathematical Reviews number (MathSciNet)
MR1363477

Zentralblatt MATH identifier
0871.14002

Citation

SEKIGUCHI, Koji. Ringed Spaces of Valuation Rings over Hilbert Rings. Tokyo J. Math. 18 (1995), no. 2, 425--435. doi:10.3836/tjm/1270043473. https://projecteuclid.org/euclid.tjm/1270043473


Export citation